Serre, Jean-Pierre
Cohomologie galoisienne : progrès et problèmes
Séminaire Bourbaki, Tome 36 (1993-1994) , Exposé no. 783 , p. 229-257
Zbl 0837.12003 | MR 1321649 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1993-1994__36__229_0

Bibliographie

[1] J. Arason - Cohomologische Invarianten quadratischer Formen, J. Algebra 36 (1975), 446-491. MR 389761 | Zbl 0314.12104

[2] J. Arason - A proof of Merkurjev's theorem, Canadian Math. Soc. Conference Proc. 4 (1984), 121-130. MR 776449 | Zbl 0556.10009

[3] R. Baeza - Quadratic forms over semilocal rings, Lect. Notes in Math. 655 (1978). MR 491773 | Zbl 0382.10014

[4] E. Bayer-Fluckiger et H.W. Lenstra, Jr. - Forms in odd degree extensions and self-dual normal bases, Amer. J. of Math. 112 (1990), 359- 373. MR 1055648 | Zbl 0729.12006

[5] E. Bayer-Fluckiger et R. Parimala - Galois cohomology of classical groups over fields of cohomological dimension < 2, en préparation. Zbl 0851.11024

[6] F. Van Der Blij et T.A. Springer - The arithmetics of octaves and of the group G2, Indag. Math. 21 (1959), 406-418. MR 152555 | Zbl 0089.25803

[7] A. Borel - Oeuvres, Vol. II (1959-1968), Springer-Verlag, 1983. MR 725853

[8] A. Borel et T.A. Springer - Rationality properties of linear algebraic groups II, Tôhoku Math. J. 20 (1968), 443-497 (= A. Borel, Oe. 80). MR 244259 | Zbl 0211.53302

[9] F. Bruhat et J. Tits - Groupes algébriques sur un corps local. Chap. III. Compléments et applications à la cohomologie galoisienne, J. Fac. Sci. Univ. Tokyo 34 (1987), 671-698. MR 927605 | Zbl 0657.20040

[10] V.I. Chernousov - Le principe de Hasse pour les groupes de type E8 (en russe), Dokl. Akad. Nauk SSSR 306 (1989), 1059-1063 Zbl 0703.20040

(trad. anglaise : Soviet Math. Dokl. 39 (1989), 592-596). MR 1014762

[11] R.L. Griess - Elementary abelian p-subgroups of algebraic groups, Geometriæ Dedicata 39 (1991), 253-305. MR 1123145 | Zbl 0733.20023

[12] A. Grothendieck - Torsion homologique et sections rationnelles, Sém. Chevalley, Anneaux de Chow et applications, exposé 5, Paris, 1958. Numdam |

[13] G. Harder - Über die Galoiskohomologie halbeinfacher Matrizengruppen I, Math. Z. 90 (1965), 404-428 ; II, ibid., 92 (1966), 396-415. MR 190264 | Zbl 0152.01001

[14] G. Harder - Über die Galoiskohomologie halbeinfacher algebraischer Gruppen III, J. Crelle 274/275 (1975), 125-138. MR 382469 | Zbl 0317.14025

[15] N. Jacobson - Structure and Representations of Jordan Algebras, A.M.S. Colloquium Publ. XXXIX, Providence, 1968. MR 251099 | Zbl 0218.17010

[16] K. Kato - Galois cohomology of complete discrete valuation fields, Lect. Notes in Math. 967 (1982), 215-238. MR 689394 | Zbl 0506.12022

[17] M. Kneser - Galois-Kohomologie halbeinfacher algebraischer Gruppen über p-adischen Körpern I, Math. Z. 88 (1965), 40-47 ; II, ibid., 89 (1965), 250-272. MR 174559 | Zbl 0143.04702

[18] M. Kneser - Lectures on Galois Cohomology of Classical Groups, Tata Inst. of Fund. Research, Bombay, 1969. MR 340440 | Zbl 0246.14008

[19] R.E. Kottwitz - Tamagawa numbers, Ann. of Math. 127 (1988), 629-646. MR 942522 | Zbl 0678.22012

[20] S. Lang - Algebraic groups over finite fields, Amer. J. of Math. 78 (1956), 555-563. MR 86367 | Zbl 0073.37901

[21] A.S. Merkurjev et A.A. Suslin - K-cohomology of Severi-Brauer varieties and the norm residue homomorphism (en russe), Izv. Akad. Nauk SSSR 46 (1982), 1011-1046 MR 675529 | Zbl 0525.18008

(trad. anglaise : Math. USSR Izv. 21 (1983), 307-340).

[22] A.S. Merkurjev et A.A. Suslin - On the norm residue homomorphism of degree three, LOMI preprint E-9-86, Leningrad, 1986.

[23] J.S. Milne - Duality in the flat cohomology of a surface, Ann. Sci. E.N.S. 9 (1976), 171-202. Numdam | MR 460331 | Zbl 0334.14010

[24] J. Milnor - Algebraic K-theory and quadratic forms, Invent. Math. 9 (1970), 318-344. MR 260844 | Zbl 0199.55501

[25] H.P. Petersson - Exceptional Jordan division algebras over a field with a discrete valuation, J. Crelle 274/275 (1975), 1-20. MR 379620 | Zbl 0316.17008

[26] H.P. Petersson et M.L. Racine - On the invariants mod 2 of Albert algebras, à paraître. Zbl 0830.17016

[27] V. Platonov et A. Rapinchuk - Groupes algébriques et théorie des nombres (en russe), ed. Nauka 1991

(trad. anglaise : Algebraic Groups and Number Theory, Acad. Press, Pure and Applied Math. vol. 139, 1993).

[28] M. Rost - A (mod 3) invariant for exceptioual Jordan algebras, C.R. Acad. Sci. Paris 313 (1991), 823-827. MR 1138557 | Zbl 0756.17014

[29] M. Rost - A descent property for Pfister forms (non publié), 1991.

[30] M. Rost - Cohomology invariants, en préparation.

[31] J.-P. Serre - Cohomologie galoisienne des groupes algébriques linéaires, Colloque sur la théorie des groupes algébriques, Bruxelles (1962), 53-68 (= Oe. 53). MR 186719 | Zbl 0145.17501

[32] J.-P. Serre - Cohomologie Galoisienne, Lect. Notes in Math. 5 (1964) ; une nouvelle édition, révisée et complétée, paraîtra en décembre 1994. MR 1324577 | Zbl 0812.12002

[33] J.-P. Serre - Résumé de cours 1990-1991, Annuaire du Collège de France, 1991, 111-121.

[34] T.A. Springer - Sur les formes quadratiques d'indice zéro, C.R. Acad. Sci. Paris 234 (1952), 1517-1519. MR 47021 | Zbl 0046.24303

[35] T.A. Springer -The classification of reduced exceptional simple Jordan algebras, Indag. Math. 22 (1960), 414-422. MR 147520 | Zbl 0098.02901

[36] T.A. Springer -Oktaven, Jordan-Algebren und Ausnahmegruppen, notes polycopiées, Göttingen, 1963.

[37] R. Steinberg -Regular elements of semisimple algebraic groups, Publ. Math. I.H.E.S. 25 (1965), 281-312. Numdam | MR 180554 | Zbl 0136.30002

[38] A.A. Suslin -Algebraic K-theory and the norm-residue homomorphism, J. Soviet Math. 30 (1985), 2556-2611. MR 770942 | Zbl 0566.12016

[39] J. Tits -Résumé de cours 1990-1991, Annuaire du Collège de France, 1991, 125-137. MR 1325733

[40] J. Tits -Sur les degrés des extensions de corps déployant les groupes algébriques simples, C.R. Acad. Sci. Paris 315 (1992), 1131-1138. MR 1194504 | Zbl 0823.20042